# SDR FDEA201611294287

- Difficulty date: November 29, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N783FD
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 70,844 hours, 26,333 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N12043
- Condition: Chafed
- Location: Bs 231
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE ON FRAME BS 231 FORWARD ACCESSORY ACCESS DOOR CUTOUT.    REMOVED DAMAGE AND INSTALLED REPAIR IAW EA F-5310-T0330045 P1.
